MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV PACIFIC PLUS US; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA

MEDTRONIC MEXICO S. DE R.L. DE CV PACIFIC PLUS US; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Model Number PCP040200200
Medical Device Problem Codes Difficult to Remove (1528); Defective Component (2292); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a procedure involving the catheter pacific plus, loss of wire access occurred when the guidewire became stuck in the balloon while treating a moderate, calcified lesion in the mid left superficial femoral artery.Had to abort ballooning, and access across the lesion had to be re-established.A new pacific plus percutaneous transluminal angioplasty catheter (4mmx200mmx200mm) was used to complete the procedure.The radiopaque balloon markers were reportedly marked incorrectly, with double middle markers in the wrong position.Tracking difficulty was noted during initial advancement due to an ancillary device, and after inflation, there was difficulty removing the balloon because the 0.018 guidewire was stuck inside.The balloon was successfully removed in tandem without injury or intervention, and there was no vessel damage.The instructions for use were followed without issue, and the vessel was post-dilated with 50/50 contrast as the inflation fluid.No abnormalities were reported in relation to anatomy, and the degree of tortuosity was minimal.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product analysis the returned device was flushed, and an 0.018¿ guidewire was loaded through the tip and exited the hub/luer without difficulty, a visual inspection of the markerbands found that the proximal and distal markerbands were positioned 195mm apart as per spec, and the central markerbands positioned 5mm apart as per spec image analysis.The image is a photo of an angiogram image on a screen and is poor quality.The image shows the left superficial femoral artery with a guidewire and balloon catheter in place.The guidewire courses along the vessel path, and the balloon segment is visible with radiopaque markers that appear atypically positioned.There is evidence of guidewire entrapment, with the distal end of the guidewire appearing to have prolapsed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PACIFIC PLUS US
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo cucapah 10510 el lag
tijuana baja california,mx 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo cucapah 10510 el lag
tijuana baja california,mx 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22459872
Report Number9617601-2025-00602
Device Sequence Number9231155
Product Code LIT
UDI-Device Identifier08033477075228
UDI-Public(01)08033477075228(17)261116(10)227780628
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K123358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPCP040200200
Device Catalogue NumberPCP040200200
Device Lot Number227780628
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown